# SDR VNAA20250715008

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT/FDW LH DRAG ANGLES BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00).   VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT/FDW LH DRAG ANGLES BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00) WAS REPAIRED PER CRJ-900 SRM 55-31-00-201-001-A01.
